# SDR DALA2020110603626

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 10,631 hours, 5,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Tolerance
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR FLOOR FITTING OUT OF CLEARANCE ON F2, PER AMM 52-11.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0223:5210-7089-RF/001 00202 ADJUSTED GIRT BAR FLOOR LATCH FITTING, PER AMM 52-11.
